# SDR AALA200802458

- Difficulty date: September 28, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT SEAT 24B INOPERATIVE.  REPLACED LAMPS FOR EMERGENCY LIGHT AT SEAT 24B.  SYSTEM GROUND CHECKED NORMAL OPS.
